# SDR QXEA9901855

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Auto Feather Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NO AUTO FEATHER ARM LIGHT ON TAKEOFF ROLL.  INSPECTED AND CLEANED POWER LEVEL SWITCHES G121-S6 AND S7.  COMPLIED WITH FUNCTIONAL TEST OF POWER LEVEL SWITCHES AND AUTO FEATHER SYSTEM.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
